# SDR DALA2019090305149

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64888
- Aircraft time: 892 hours, 337 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3927 -ATO - AT APPROX 60 KNOTS DUE TO LT FWD & AFT OVER WING EXIT DOOR UNLOCKED MESSAGE ILLUMINATING. CORRECTIVE ACTION: TROUBLESHOT FAULT MESSAGES 52-72006 & 52-72007 PER FIM. REPLACED RELAY R742 NO HELP. REPLACED PSEU PER AMM OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. (6213864).
